# SDR USAA2014100300011

- Difficulty date: September 26, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN.  LEFT OFF WING SLIDE DISCONNECT HOUSING ARM BROKEN.  R & R DISCONNECT HOUSING IAW AMM 25-65-04-044-149-001 & 25-65-04-414-154-001.
